On the asymptotic of associate sigma-functions and Jacobi theta-functions

  • M. E. Korenkov Волин. нац. ун-т ім. Л. Українки, Луцьк
  • Yu. I. Kharkevych


For the associated sigma-functions, Jacobi theta-functions, and their logarithmic derivatives, we present asymptotic formulas valid outside an efficiently constructed exceptional sets of discs.
How to Cite
Korenkov, M. E., and Y. I. Kharkevych. “On the Asymptotic of Associate Sigma-Functions and Jacobi theta-Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1149-52, https://umj.imath.kiev.ua/index.php/umj/article/view/1625.
Short communications